Jump to content

Matt2

Silver
  • Content count

    743
  • Joined

  • Last visited

About Matt2

  • Rank
    Gym Addict

Profile Information

  • Location
    Nottingham
  • Occupation
    Geek, Phlebotomist, Dr of Biochemistry & Molecular Geneticist

Recent Profile Visitors

2219 profile views
  1. What happened to Ledalifter anyway? Not seen him on any forums for ages.
  2. The NHS no longer recommend aspiration for steroid injections. Even if you did hit a vein it would not be a problem. Aspiration is only recommended for drugs that are harmful if injected IV.
  3. Can you post up your blood results? This could be something simple like high oestrogen.
  4. No, but my 1 year old would suggest all is good
  5. The only way to be sure would be a blood test. However, on that dose I would run 0.5mg adex 3X a week.
  6. Wow, it even took the hair off your back. Impressive results.
  7. Erectile dysfunction

    Because his oestrogen is currently above range and he can bring it down quickly by running a short blast of a higher dose? Once it is back at a 'normal' level he then returns to his previous dose.
  8. Erectile dysfunction

    I think you need to sack your coach! Run Adex 0.5mg 3X a week for the first 2 weeks to bring you down to a reasonable level. Then drop to Adex 0.5mg 2X a week, dropping to 0.5mg 1X a week of you start to get sore joints.
  9. Save your money and just eat food bud!
  10. 8 DNP tabs in 12 hours

    This is from 3 years ago bud
  11. Is this an infection

    Looks more like a bruise than an abscess. Did any blood come out after injecting?
  12. Anna’s log the sequel lol

    Do you ever wear the same outfit to the gym twice?!
  13. Buying bitcoins

    I use coinbase. It may not be the cheapest way but it is simple if you are not the most tech savvy person.
  14. Wiped out by NoroVirus

    Ease yourself back in, reduce weight and if you can handle it increase reps for at least a week.
  15. Arm blaster.... does anyone use one ?

    I have one, but as someone else said they are too uncomfortable to use.
×